MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP; ELECTRODE

BIO-DETEK INCORPORATED ONESTEP; ELECTRODE
Model Number 8900-0224-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device has a udi; some information was not provided and is unknown; therefore, a complete udi cannot be provided.Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while defibrillating a patient (age & gender unknown), after removing the electrode pads, burns were found on the patient.Complainant indicated that the patient suffered burns.No information was available on the degree of burns.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.Device, electrodes, and event data were not returned, and no additional information was obtained despite follow up attempts.The event could not be substantiated and burn severity is unknown.Sparking/arcing during defibrillation may occur due to high patient impedance associated with poor electrode coupling, improper application, or inadequate skin preparation, as noted in the instruction for use (ifu).The claim will be close as no product returned and will be reopened if the product is received.

Brand Name
ONESTEP
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key24815567
Report Number1218058-2026-00050
Device Sequence Number18563561
Product Code MKJ
UDI-Device Identifier00847946016272
UDI-Public00847946016272
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number8900-0224-01
Device Catalogue Number8900-0224-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown